I have been going to the same nurse 4 about 4 years now. I noticed that I had tiny bumps on my forehead abut 2 years ago but never connected it to the botox until this last time. The same little bumps in the same exact injection sites appeared and looked exactly like the old ones very nearby. They will not go away. I fear I have scars now, I am very worried about continuing with Botox if this is the result. I also notice that my eyebrows are very high, I look surprised
Why Do I Have Permanent Tiny Bumps at the Injection Sites for Botox?
Doctor Answers (5)
Any injection is skin trauma, even for Botox
It is rare, but not impossible, that Botox injections could cause tiny bumps that are tiny scars. Everyone's skin is different and heals differently due to trauma. You have a nurse injecting your Botox, so I am not able to speak for this nurse's training or skill level, and am not sure what type or size of needle is being used. I am also not sure of the preparation of the Botox mixture itself, and can't say whether there might not be something in it that is bothering your skin more than normal.
If you are getting tiny bumps at the site of each needle stick, and also feeling uncomfortable about the position of your eyebrows after your treatments, it might be time to seek out a board-certified dermatologist or plastic surgeon to review your treatments and make sure to minimize future problems.
There should be no long term bumps from Botox
bumps from the needle of botox injections should be temporary. If the bumps did not exist prior to the injections (some people, not necessarily you, have tiny benign bumps of which they were not aware prior to the botox injections such as sebaceous hyperplasia) there is no good explanation for this to occur. Possibly you should see a dermatologist to examine your skin's condition.
Botox bumps: not likely due to injection scar
It is highly unlikely given the small needle size that you are forming any scar tissue from the botulinum toxin injections.
You might also like...
Bumps where botox was injected
I would recommend evaluation by your cosmetic physician to see if these "bumps" are from injections or from an underlying dermatologic condition.
Botox Injection Site Bumps and Surprised Eye Brows in Cotati
Hi Salad Girl,
Time to choose a cosmetic specialty core trained physician (Facial Plastic Surgeon, Plastic Surgeon,ENT, Cosmetic Dermatologist, Opthalmoplastic Surgeon) to evaluate you and treat you. A specialist physician knows the anatomy of the face and how to avoid that surprised eyebrow look....ouch! The physician can correct your eyebrows with a few units of properly placed Botox.
There could be many reasons for you bumps including dull, inferior quality needles; unclean preparation of the injection (though studies have shown that there is not a difference in infection rates when the skin is cleaned with Alcohol wipes or not); and who knows what other reasons.
See the web reference below for some more reasons to choose your facial cosmetic physician most carefully. Good luck and be well.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.